Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 60 of 97 found articles
 
 
  Linear perturbations of an anisotropic BianchiĀ I model with a uniform magnetic field
 
 
Title: Linear perturbations of an anisotropic BianchiĀ I model with a uniform magnetic field
Author: Gioia, Federico Di
Montani, Giovanni
Appeared in: The European physical journal. C, Particles and fields
Paging: Volume 79 () nr. 11 pages 1-15
Year: 2019
Contents:
Publisher: Springer Berlin Heidelberg, Berlin/Heidelberg
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 60 of 97 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands